# SDR IXXA06SMN043S

- Difficulty date: January 16, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 94,114 hours, 30,547 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 857.125
- Part time: 94,114 hours, 30,547 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, LT  MLG WW FITTING CRACKED STA 857.125 BETWEN L.23 AND L.24.  REMOVED CRACKED FITTING IAW DC-8 SRM 51-1-20D.  FABRICATED NEW FITTING IAW ATI REPAIR SPECIFICATION NR 2003-05, DWG DOUG NR 3646772.  PERFORMED HEAT TREAMENT IAW DC-8 SRM 51-1-1 PAGES 1, 13, 17.  PERFORMED NON-DESTRUCTIVE INSPECTION IAW NDT SPM PART 08-00-02 TO 07.  CLEANED, TREATED AND PRIMED AREA, NEW FITTING  IAW DC-8 SRM 51-1-8B.  INSTALLED NEW FITTING IAW DC-8 SRM 51-3-0, DC-8 51-1-20D AND DC-8 SRM 51-3-1 (TORQUED).
